# SDR WX0A071928

- Difficulty date: April 27, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N406NV
- Make and model: Doug MD 83
- Aircraft serial: 49900
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY STBY LIGHT IN FWD CABIN INOPERATIVE.  INSTALLED NEW BATTERIES FOR FWD CABIN EMERGENCY LIGHT IAW MM 33-51-00, OPERATIONS CHECKED GOOD.
